# SDR SIMA20220517002

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 42,839 hours, 37,601 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 8166011
- Condition: None
- Location: Hs Valve 2
- Component: Valve, High Sta
- Component part number: 8166011
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HIGH SPEED ABORT TO FOR HS VALVE 2 FAIL / NO INJURIES REPORTED. HWS VLV 2 FAIL ON TAKEOFF ROLL SHORTLY AFTER SETTING TAKEOFF THRUST-C/A-PERFORMED TROUBLESHOOTING PER FIM 36-11-00-810-810-A. RAR HIGH STAGE VALVE PER AMM 36-11-02. OPC GOOD
